# SDR SWIA202056072

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FLAP ANGLE GEAR BOX AT WS13.00 IS CHAFED (MARKED)   (C-CHECK) RO 2/6/2021   REPAIRED RH FLAP ANGLE GEAR BOX AT FS WS 13.00 AS PER HAMILTON SUNDSTAND STANDARD PRACTICES MANUAL 20-00-00 REPAIR SP R12 AND REPLACED RH ANGLE AT WS13.00 WITH A NEW ANGLE AND FASTENERS. REF CRJ 700 SRM 51-42-13-001-001-A01.
